# SDR AALA200803132

- Difficulty date: December 17, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 61,586 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Part number: 303350
- Condition: Missing
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUS INFLIGHT EWR TO DFW - AIRFOIL ANTI ICE SWITCH ON AND UCT PRESSURE AT 30 PSI AND PNEUMATIC X FEED OPEN.  THE AIR FOIL ICE PROTECTION PRESSURE ABNORMAL LIGHT REMAINED ON.  NO CIRCUIT BREAKERS WERE POPPED.  LANDED AUS WITHOUT INCIDENT.  FOUND DUCT CONNECTOR MIGRATED ON LEFT WING APPROXIMATELY 12 INCHES INBOARD OF TELESCOPING DUCT.  PERI SEAL WAS MISSING.   REPLACED SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
